# SDR EVCA202408200002

- Difficulty date: August 20, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N440AE
- Make and model: Bell 206L-4
- Aircraft serial: 52453
- Aircraft time: 7,766 hours
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 206033107121S
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FS 145 & STIFFENER CLIP CRACKED
